# SDR YENA2021030500155

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 47,137 hours, 16,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30665709
- Part serial: A11282RP
- Condition: Deployed
- Location: Aft
- Part time: 50,037 hours, 17,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 6447, MCO-SAL. PERFORMED CONTROLLED DEPLOYMENT OF ESCAPE SLIDE RAFT IN DOOR 842 DUE TO THE PIN NO ALIGN IN RESERVOIR VALVE AT AFT GALLEY AREA ; REF AEROMAN N/R 2021-76604, REMOVED AND REPLACED EMERGENCY ESCAPE SLIDE  RAFT IN DOOR 842. IAW AMM 25-62-00-710-001-A, AMM 25-62-44-000-805 AND AMM 25-62-44-400-803.(P/N OFF D30665-709, S/N OFF A11282RP, P/N ON D30665-709, S/N ON A10404RP)
